Posted by TylerJ on March 5, 2006, at 12:00:25
In reply to I sure haven't been in a fight but LOOK AT ME!, posted by JaclinHyde on March 4, 2006, at 19:21:10
> Be away for a few days and missed you guys. Keeping in mind the fact that I am a card carrying hypochondriac PLEASE can someone tell me what is happening in my Parnated body? I have almost over night turned into a mass of black and blues. I had this when I first started Nardil but it was NEVER this massive and always went right away. I, who pretend to know everthing there is to know about the MAOI's DO know I have seen this when describing the dangers of said drugs etc. need a bit more help. If I do my old "oh I must be dying because I have this strange pain in left kneecap, better google it to find out" I will just start scarying myself to death. I need calm heads and warmer hearts then my own here. :-)
Wow, that's really wierd..I would definitely tell your pdoc about this asap. How much Parnate are you taking now? All in morning or split? Are you sleeping better now? Trazodone is really working for me now...haven't had insomnia for over a week. Hope your feelin' good!
Tyler ...Rocky mountain high,in Colorado..:)